If i stop taking claritin (loratadine) 24 hr allergy medicine after taking a month cause nervousness? i stopped taking 2 days ago and am feeling anxious?
1 doctor answer • 2 doctors weighed in
Allergy and Immunology 41 years experience
No withdrawal: No withdrawal is expected with Claritin (loratadine).
Claritin (loratadine)-D can cause nervousness while taking it but this appears not to be the case.
Created for people with ongoing healthcare needs but benefits everyone.
1.9k viewsReviewed >2 years ago
Last updated Dec 3, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.